So I haven’t reported on symptoms for a few days because ive been busy with medical issues. Had to have and endoscopy for other non-reboxetine related issues. 

I feel awful. 

My heart rate is always so high.  I went from having a resting heartrate in mid 60s to now every night mid 80s to 90bpm. I’m laying on the couch right now feeling awful. My heart is 110bpm. 

I am having headaches most days, and keep getting these gittery attacks where I feel weak, shakey, sweaty and just generally yuck.  These attacks seem to be happening more and more. I also feel really really sluggish every single day. It seems to be getting worse. 

Taste :  the only food i like it’s chocolate. Everything else tastes disgusting. Steak =revolting, burgers =revolting, salmon =revolting, pizza =revolting,  mcdonalds =revolting…. EVERYTHING TASTES FISHY! it’s so weird. I still force my L self to eat it. I just don’t enjoy anything. 

As for depression, it’s not as bad as it was and I’m more motivated despite feeling sluggish, but in saying that, if these side effects don’t ease, especially the fast heart rate, I will have to stop Reboxetine. I literally feel so unwell. The exhaustion from your heart beating so hard all the time is too much. I really feel like ive constantly just ran a marathon. And everytime I stand up I feel so dizzy and faintness. The last few days the real foggy zoned out weird feeling is really bad. I feel like I’m in a dream – vision wise, but intellectually i know I’m not in a dream. Just in a state of head fog. 

I remember a few odd side effects and foggy feelings after starting strattera, but I don’t ever remember feeling as awful as this. This is just rotten. I feel so I’ll like I’m taking poison. I’ll give this med to the 8 weeks mark. If the side effects aren’t gone by then, I will stop this med and wait for strattera to lose its patent and some other company to make it. 

Adhd: NO noticeable improvements.  Attention to details etc is still very bad. Still finding it hard to follow conversations. 

Anxiety: it seems to be worse because these physical side effects really concern me. 

It’s weird because some days I feel a million dollars. But most days I feel like this. 

10:30 pm. Was just sitting here trying to articulate how I feel, and I would liken the side effects to being something like being poisoned slowly, by like arsenic or something like that. THAT’S how bad I am physically feeling. 

Advertisements